# SDR MASA2012040634667

- Difficulty date: April 8, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 17,512 hours, 14,384 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EXTERIOR LEFT EMERGENCY LIGHTS INOPERATIVE.  SECURED CONNECTOR J377,
